# SDR 01FDEA01063

- Difficulty date: December 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 87 CORROSION & CRACK IN LOWER SKIN AT BS 727C, STR 27R.  R&R SKIN PER SRM 53-30-3 & STR PER SRM 53-10-3.
